American Journal of Computational Mathematics

Volume 1, Issue 2 (June 2011)

ISSN Print: 2161-1203   ISSN Online: 2161-1211

Google-based Impact Factor: 0.67  Citations  h5-index & Ranking

The Conditions for the Convergence of Power Scaled Matrices and Applications

HTML  Download Download as PDF (Size: 192KB)  PP. 63-71  
DOI: 10.4236/ajcm.2011.12007    4,314 Downloads   8,603 Views  

Affiliation(s)

.

ABSTRACT

For an invertible diagonal matrix D , the convergence of the power scaled matrix sequence D-NAN is investigated. As a special case, necessary and sufficient conditions are given for the convergence of D-NTN , where T is triangular. These conditions involve both the spectrum as well as the diagraph of the matrix .The results are then used to privide a new proof for the convergence of subspace iteration.

Share and Cite:

X. Chen and R. Hartwig, "The Conditions for the Convergence of Power Scaled Matrices and Applications," American Journal of Computational Mathematics, Vol. 1 No. 2, 2011, pp. 63-71. doi: 10.4236/ajcm.2011.12007.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.